# SDR SWAA2023013081539

- Difficulty date: December 15, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LH INNER CHORD LOCATED BTW BS312 TO BS344 AT LEVEL OF STR17L AT FWD GALLEY AREA 2022-691833<[01] THIS CARD WAS RESOLVED IN THE WORK CARD TTG8Q00GNDMX;[02] FAULT RESOLVED ON OTHER FAULT.
